# SDR CALA0400146

- Difficulty date: February 21, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 15,533 hours, 5,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1496377X7075T
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FLOOR PANEL Z-CHANNEL SUPPORT RAIL CORRODED AT STA 727-767.  THE Z-CHANNEL WAS REMOVED AND REPLACED IAW SRM 53-00-53.
